We study the existence of Banach algebra structures on simple extensions of a unitary commutative Banach algebra. The link with the integrality of these extensions is studied. For any simple extension, a characterization of the existence of the Banach algebra norm making continuous the canonical injection is also given.
Banach algebra structure, ideal, principal ideal, unitary polynomial, simple extension, canonical injection, integral extension
KINANI, SARA EL
"Banach algebra structure on simple extensions,"
Turkish Journal of Mathematics: Vol. 44:
6, Article 21.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss6/21